RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2018, Volume 26, Issue 1, Pages 65–75 (Mi adm670)  

RESEARCH ARTICLE

Quasi-valuation maps based on positive implicative ideals in BCK-algebras

Young Bae Juna, Kyoung Ja Leeb, Seok Zun Songc

a Department of Mathematics Education, Gyeongsang National University, Jinju 52828, Korea
b Department of Mathematics Education, Hannam University, Daejeon 34430, Korea
c Department of Mathematics, Jeju National University, Jeju 63243, Korea

Abstract: The notion of PI-quasi-valuation maps of a BCK-algebra is introduced, and related properties are investigated. The relationship between an I-quasi-valuation map and a PI-quasi-valuation map is examined. Conditions for an I-quasi-valuation map to be a PI-quasi-valuation map are provided, and conditions for a real-valued function on a BCK-algebra to be a quasi-valuation map based on a positive implicative ideal are founded. The extension property for a PI-quasi-valuation map is established.

Keywords: (positive implicative) ideal, S-quasi-valuation map, I-quasi-valuation map, PI-quasi-valuation map.

Full text: PDF file (316 kB)
References: PDF file   HTML file
MSC: 06F35, 03G25, 03C05
Received: 22.09.2016
Language:

Citation: Young Bae Jun, Kyoung Ja Lee, Seok Zun Song, “Quasi-valuation maps based on positive implicative ideals in BCK-algebras”, Algebra Discrete Math., 26:1 (2018), 65–75

Citation in format AMSBIB
\Bibitem{JunLeeSon18}
\by Young~Bae~Jun, Kyoung~Ja~Lee, Seok~Zun~Song
\paper Quasi-valuation maps based on positive implicative ideals in BCK-algebras
\jour Algebra Discrete Math.
\yr 2018
\vol 26
\issue 1
\pages 65--75
\mathnet{http://mi.mathnet.ru/adm670}


Linking options:
  • http://mi.mathnet.ru/eng/adm670
  • http://mi.mathnet.ru/eng/adm/v26/i1/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:20
    Full text:7
    References:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020